J Korean Acad Rehabil Med Search

CLOSE


Journal of the Korean Academy of Rehabilitation Medicine 2004;28(1):109-112.
Severe Adverse Effect after Intra-articular Injection of Hyaluronate in Osteoarthritis: A case report.
Kim, Soo A , Lee, Sung Yong , Lee, Kyung Hoon , Lee, Sang Oh , Yoon, Soo Yon , Son, Cheol Ho
1Department of Rehabilitation Medicine, Soonchunhyang University College of Medicine, Korea. bregma8@hanmail.net
2Dr. Son's Rehabilitation Clinic, Korea.
골관절염에서 히알우론산의 관절강 내 주사 후 발생한 중증 부작용 ⁣증례 보고⁣
김수아, 이성용, 이경훈, 이상오, 윤수연, 손철호1
순천향대학교 의과대학 재활의학교실, 1손철호 재활의학과 의원
Abstract
Osteoarthritis of the knee is a common cause of disability in the aging population. Traditional nonoperative treatment options include exercise, physical therapy, weight reduction, nonsteroidal antiinflammatory drugs, analgesics and corticosteroid injection. In recent years, intra-articular injection of hyaluronate-derived products has gained popularity as a palliative modality for the treatment of osteoarthritis of the knee. The common adverse reaction are mild pain or swelling at the site of injection that may occur up to 20% of patients. Severe local inflammation, warmth and joint effusion are rare and no systemic complication have been reported, to our knowledge. We presented one case in which synovial inflammation was observed following intra- articular injection of the knee. (J Korean Acad Rehab Med 2004; 28: 109-112)
Key Words: Osteoarthritis, Hyaluronate, Intra-articular injection, Local inflammation


ABOUT
ARTICLE CATEGORY

Browse all articles >

BROWSE ARTICLES
AUTHOR INFORMATION
Editorial Office
Department of Rehabilitation Medicine, Seoul National University Boramae Medical Center,
20 Boramae-ro 5-gil, Dongjak-gu, Seoul, 07061, Korea
Tel: +82-2-870-2679    Fax: +82-2-870-2679    E-mail: edit@e-arm.org
Business Registration: 110-82-07460                

Copyright © 2019 by Korean Academy of Rehabilitation Medicine. All rights reserved.

Developed in M2community

Close layer
prev next